# SDR DALA1304840194

- Difficulty date: January 25, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 71,214 hours, 10,295 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 286
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 286 RBL60 FLOORBEAM UPPER TEE FOUND CORRODED.  REPAIRED IAW ERA 509180-14 REV ORIG.
